# SDR ZZDA2011895

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB, STA 202, RBL 41, CORROSION.  ACCOMPLISHED FLOOR WEB REPLACEMENT PER B717 SRM 51-41-02, 51-10-04 AND REF DWG PL 9936535.
